Alert archive / Kansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 144, NWS Dodge City, KS

June 13, 20174 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 13, 2017, 7:00 PM CDT for 4 counties in Kansas. It was in force for 45 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2017, 7:00 PM CDT (00:00 UTC)
Expired
Jun 13, 2017, 7:45 PM CDT
In force
45 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Clark County, KS, Edwards County, KS, Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 32 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:08 PM CDTHAIL 11 Ene Bloom, KS
Jun 13, 7:16 PM CDTTSTM WND GST 606 Sse Ft. Dodge, KS
Jun 13, 7:19 PM CDTHAIL 1.251 S Ford, KSREPORT WAS SLIGHTLY LARGER THAN QUARTERS.
Jun 13, 7:19 PM CDTHAIL 1.251 Sse Ford, KSREPORT WAS SLIGHTLY LARGER THAN QUARTERS.
Jun 13, 7:21 PM CDTTSTM WND GST 622 S Bucklin, KS
Jun 13, 7:43 PM CDTHAIL 11 Ene Offerle, KS
Jun 13, 7:43 PM CDTHAIL 11 E Offerle, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 3:38 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.0 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
4102 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

072 
WUUS53 KDDC 140000
SVRDDC
KSC025-047-057-097-140045-
/O.NEW.KDDC.SV.W.0144.170614T0000Z-170614T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
700 PM CDT TUE JUN 13 2017

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Ford County in southwestern Kansas...
  Northwestern Kiowa County in south central Kansas...
  Southwestern Edwards County in south central Kansas...
  Northern Clark County in southwestern Kansas...

* Until 745 PM CDT

* At 659 PM CDT, a severe thunderstorm was located 4 miles northwest
  of Clark State Lake, or 17 miles north of Ashland, moving north at
  50 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Bucklin, Minneola, Ford, Offerle, Bloom, Kingsdown, Windhorst,
  Clark State Lake and Willroads Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3732 9966 3739 10002 3771 9996 3796 9941
TIME...MOT...LOC 2359Z 196DEG 51KT 3743 9983 

HAIL...1.75IN
WIND...70MPH
 
$$

TURNER
4 follow-up statements
485 
WWUS53 KDDC 140005
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
705 PM CDT TUE JUN 13 2017

KSC025-047-057-097-140045-
/O.CON.KDDC.SV.W.0144.000000T0000Z-170614T0045Z/
Ford KS-Kiowa KS-Edwards KS-Clark KS-
705 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN FORD...NORTHWESTERN KIOWA...SOUTHWESTERN EDWARDS AND
NORTHERN CLARK COUNTIES...

At 705 PM CDT, a severe thunderstorm was located near Kingsdown, or
20 miles southeast of Dodge City, moving north at 50 mph.

HAZARD...Two inch hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Bucklin, Minneola, Ford, Offerle, Bloom, Kingsdown, Windhorst, Clark
State Lake and Willroads Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3732 9966 3739 10002 3771 9996 3796 9941
TIME...MOT...LOC 0005Z 196DEG 51KT 3752 9980 

HAIL...2.00IN
WIND...70MPH
 
$$

TURNER
916 
WWUS53 KDDC 140016
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
716 PM CDT TUE JUN 13 2017

KSC025-047-057-097-140045-
/O.CON.KDDC.SV.W.0144.000000T0000Z-170614T0045Z/
Ford KS-Kiowa KS-Edwards KS-Clark KS-
716 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN FORD...NORTHWESTERN KIOWA...SOUTHWESTERN EDWARDS AND
NORTHEASTERN CLARK COUNTIES...

At 716 PM CDT, a severe thunderstorm was located near Ford, or 16
miles east of Dodge City, moving north at 50 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Bucklin, Ford, Offerle, Bloom, Kingsdown, Windhorst and Willroads
Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 9964 3744 9999 3771 9996 3796 9941
TIME...MOT...LOC 0016Z 196DEG 51KT 3768 9974 

HAIL...1.75IN
WIND...70MPH
 
$$

TURNER
405 
WWUS53 KDDC 140021
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
721 PM CDT TUE JUN 13 2017

KSC025-047-057-097-140045-
/O.CON.KDDC.SV.W.0144.000000T0000Z-170614T0045Z/
Ford KS-Kiowa KS-Edwards KS-Clark KS-
721 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN FORD...NORTHWESTERN KIOWA...SOUTHWESTERN EDWARDS AND
NORTHEASTERN CLARK COUNTIES...

At 720 PM CDT, a severe thunderstorm was located 5 miles southwest of
Windhorst, or 16 miles east of Dodge City, moving north at 60 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. Trained spotters have reported wind gusts 
         near 60 mph with this storm near Ford. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Bucklin, Ford, Offerle, Bloom, Kingsdown, Windhorst and Willroads
Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3739 9963 3748 9996 3771 9996 3796 9941
TIME...MOT...LOC 0020Z 196DEG 51KT 3774 9972 

HAIL...1.75IN
WIND...70MPH
 
$$

TURNER
421 
WWUS53 KDDC 140033
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
733 PM CDT TUE JUN 13 2017

KSC025-140042-
/O.CAN.KDDC.SV.W.0144.000000T0000Z-170614T0045Z/
Clark KS-
733 PM CDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
south central and southwestern Kansas.

LAT...LON 3759 9956 3772 9993 3796 9941
TIME...MOT...LOC 0032Z 196DEG 51KT 3791 9966 

$$

KSC047-057-097-140045-
/O.CON.KDDC.SV.W.0144.000000T0000Z-170614T0045Z/
Ford KS-Kiowa KS-Edwards KS-
733 PM CDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN FORD...NORTHWESTERN KIOWA AND SOUTHWESTERN EDWARDS
COUNTIES...

At 732 PM CDT, a severe thunderstorm was located near Bellefont, or
13 miles west of Kinsley, moving north at 60 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Offerle and Windhorst. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3759 9956 3772 9993 3796 9941
TIME...MOT...LOC 0032Z 196DEG 51KT 3791 9966 

HAIL...1.75IN
WIND...70MPH
 
$$

HOVORKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:00 PM CDT, 1 hour earlier.

Area forecast discussion, Jun 13, 6:00 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Dodge City KS
600 PM CDT Tue Jun 13 2017

...Updated Aviation...

.SHORT TERM...(This evening through Wednesday)
Issued at 214 PM CDT Tue Jun 13 2017

Scattered convection along a dry line that will extend from near
Hays to Dodge City to around Meade late today and early this
evening still appears possible given the latest 12z model runs.
The 12z forecast model soundings along this dry line late day does
indicate little if any cin will be present along with CAPE values
of 1500 to near 3000 j/kg. This combined with some improving
0-1km moisture convergence, 0-6km shear favoring super cells and
the potential for storms to be discrete then hail approaching the
size of baseballs may be possible, especially early and near the
Oklahoma border. In addition to very large hail high cloud bases
and large DCAPE supports strong damaging winds in excess of 70
mph. Given the storm motion these storms should move east of high
281 by sunset. Another slight chance for storms may then again be
possible towards midnight along the cold front as enhanced upper
level dynamics develop near the left exit region of an upper level
jet.

On Wednesday the surface cold front is forecast to be located
from northwestern Oklahoma to south central Kansas. Behind this
front more seasonable temperatures can be expected across western
Kansas as a surface high crosses the Western High Plains. Winds
will average 10 mph or less.

Some late day convection will be possible along a cold front that
will be located in south central Kansas at 0z Thursday. Later
shifts may wish to monitor if the frontal boundary will be located
near Pratt or Medicine lodge or further east southeast. At this
time am favoring the further southeast solution so will keep
precipitation out of Pratt and Barber counties Wednesday afternoon
and Wednesday night.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 214 PM CDT Tue Jun 13 2017

There will be a slight chance for convection on Thursday east of
Dodge City as moisture and warm air advection improves near the
left exit region of a 250mb jet that will be crossing the Southern
Plains early in the day. After this slight chance a brief period
of dry and warmer weather will briefly return early this weekend.
Given the westerly down slope flow Friday and Saturday and the
850mb temperature trends from the ECMWF and GFS. Temperatures
climbing into the mid to upper 90s still looks likely Friday and
Saturday afternoon.

Saturday night into early Sunday the GFS and ECMWF both are in
decent agreement with a surface cold front dropping south across
western Kansas as a northwesterly flow develops across the
Rockies. 900mb to 850mb winds behind this front suggests a period
of very windy conditions behind this frontal boundary Saturday
night into early Sunday. In addition to these gusty winds some
noticeably cooler air will begin to spread into western Kansas
also.

These cooler temperatures will linger through early next week as
a surface high crosses the Central Plains. At this time there is
some uncertainty on just how much cooling that will occur early
next week but the potential for highs staying in the 80s again on
Monday is not completely out of the question, especially if we see
an extended period of cloud cover during the day.

Several opportunities of precipitation for western Kansas will
exist early next week as multiple upper level waves embedded in
the northwesterly flow crosses the Central Plains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 600 PM CDT Tue Jun 13 2017

VFR will prevail at all airports through this TAF cycle, outside
of any convection this evening. Scattered thunderstorms will
continue along the dryline this evening. Dryline is expected to
retreat westward to some extent around sunset, and will keep
VCTS/CB mention at LBL/DDC/HYS to catch any convective potential
along this boundary. Coverage will be scattered, and confidence on
any direct impacts on the terminals is low. A cold front will
sweep through SW KS 06-12z Wed, with a shift to north winds at all
airports by 12z Wed. North winds look fairtly modest, only gusting
20-25 kts. SKC expected Wednesday, with winds diminishing quickly
by 18z and veering to NE/E 5-15 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  91  65  97 /  30   0   0  10
GCK  59  91  63  98 /  10   0   0  10
EHA  56  90  61  96 /  10   0   0  10
LBL  60  91  63  99 /  10   0   0  10
HYS  65  90  64  96 /  30   0   0  20
P28  71  94  69  98 /  40  10  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Turner
Hazardous weather outlook, Jun 13, 4:09 AM CDT, 14 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
409 AM CDT Tue Jun 13 2017

KSZ030-031-043>046-061>066-074>081-084>090-140915-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
409 AM CDT Tue Jun 13 2017 /309 AM MDT Tue Jun 13 2017/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------
 A dryline will advance to near a line from Ellis
 to Meade by mid afternoon, and scattered thunderstorms are
 likely to form near the dryline after 5 PM. Sufficient
 instability and shear are present to support a few supercells
 with hail larger than two inches in diameter and damaging winds.
 Although the tornado threat is low, enhanced low level shear with
 the onset of the low level jet may support tornadogenesis in
 south central Kansas around sunset.
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Lightning: Limited risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk
* Fire weather: Elevated risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------
A weak Pacific cold front will move through western Kansas Tuesday night and become stationary
from eastern Kansas into northwest Oklahoma Wednesday morning. A few thunderstorms with hail
larger than quarters and gusty winds may occur in south central Kansas Wednesday afternoon. Weak upper
level troughs will ripple across Kansas Thursday through Saturday, and scattered thunderstorms are
possible every day. A stronger cold front will pass Saturday night, and Sunday will be cooler.

Days 2-7 Hazards
----------------
* Wednesday
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Thursday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Friday
  - Excessive heat: Limited risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Sunday
  - Lightning: Limited risk

* Monday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 5 PM this evening east of a line from Ellis to Meade.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Jun 13, 6:00 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             CATHERINE               38.93N 99.22W
06/13/2017  E1.25 INCH       ELLIS              KS   PUBLIC

&&

GT
Special weather statement, Jun 13, 6:13 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
613 PM CDT TUE JUN 13 2017

KSZ087-088-140000-
Meade KS-Clark KS-
613 PM CDT TUE JUN 13 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEADE AND NORTHWESTERN
CLARK COUNTIES UNTIL 700 PM CDT...

At 609 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Knowles, or 14 miles southeast of Beaver, moving
northeast at 60 mph.

Hail to the size of ping pongs and winds to 70 mph possible with
this storm.  If the storm maintains its intensity it will move into
southeastern Meade and southwestern Clark counties around 6:30.

Locations impacted include...
Englewood, Acres, Clark State Lake and Big Basin Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor this storm closely as it approaches the Kansas and Oklahoma
border.  Be ready to act quickly if a warning is issued.

&&

LAT...LON 3737 10023 3743 9961 3700 9993 3700 10034
TIME...MOT...LOC 2309Z 207DEG 64KT 3672 10029

TATRO
Local storm report, Jun 13, 6:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
647 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             2 NW DODGE CITY         37.78N 100.03W
06/13/2017  E1.00 INCH       FORD               KS   EMERGENCY MNGR

&&

GT
Local storm report, Jun 13, 6:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
649 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             1 WNW DODGE CITY        37.76N 100.03W
06/13/2017  E1.25 INCH       FORD               KS   NWS EMPLOYEE

            MOSTLY QUARTERS WITH SOME HALF DOLLAR.

&&

GT
Local storm report, Jun 13, 6:50 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
650 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             2 NNW DODGE CITY        37.78N 100.03W
06/13/2017  E1.00 INCH       FORD               KS   TRAINED SPOTTER

            REPORTED BY FORMER NWS EMPLOYEE.

&&

LEE
Local storm report, Jun 13, 6:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             6 NW ACRES              37.15N 99.98W
06/13/2017  E1.00 INCH       CLARK              KS   PUBLIC

&&

GT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:15 PM CDTSpecial Weather StatementDDCComanche, Pratt45 min
Jun 13, 7:32 PM CDTSpecial Weather StatementDDCFord58 min
Jun 13, 7:41 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Pawnee, Rush49 min
Jun 13, 7:41 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman20 min
Jun 13, 7:49 PM CDTSpecial Weather StatementDDCClark56 min
Jun 13, 7:55 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman35 min
Jun 13, 8:09 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa51 min
Jun 13, 8:22 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush23 min
Jun 13, 8:24 PM CDTSpecial Weather StatementDDCHodgeman, Pawnee, Rush66 min
Jun 13, 8:25 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush35 min
Jun 13, 8:45 PM CDTSpecial Weather StatementDDCKiowa60 min
Jun 13, 8:48 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa42 min
Jun 13, 8:56 PM CDTSevere Thunderstorm WarningDDCEllis, Rush34 min
Jun 13, 9:03 PM CDTSpecial Weather StatementDDCEllis57 min
Jun 13, 9:21 PM CDTSpecial Weather StatementDDCEllis9 min
Jun 13, 9:26 PM CDTSpecial Weather StatementDDCPratt64 min
Jun 13, 9:42 PM CDTSpecial Weather StatementDDCPawnee, Rush63 min
Jun 13, 9:47 PM CDTSpecial Weather StatementDDCComanche43 min
Jun 13, 10:01 PM CDTSpecial Weather StatementDDCEllis44 min
Jun 13, 10:11 PM CDTSpecial Weather StatementDDCStafford49 min
Jun 13, 11:03 PM CDTSpecial Weather StatementDDCStafford42 min
Jun 13, 11:16 PM CDTSpecial Weather StatementDDCBarber, Pratt44 min
Jun 13, 11:53 PM CDTSpecial Weather StatementDDCComanche67 min
Jun 14, 12:12 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche48 min
Jun 14, 12:52 AM CDTSevere Thunderstorm WarningDDCBarber68 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.